Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some very large primes of the form $k\cdot 2^{m}+1$
HTML articles powered by AMS MathViewer

by G. V. Cormack and H. C. Williams PDF
Math. Comp. 35 (1980), 1419-1421 Request permission

Erratum: Math. Comp. 38 (1982), 335.

Abstract:

Several large primes of the form $k \cdot {2^m} + 1$ with $3 \leqslant k \leqslant 29$ and $m > 1500$ are tabulated and four new factors of Fermat numbers are presented.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10A25
  • Retrieve articles in all journals with MSC: 10A25
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1419-1421
  • MSC: Primary 10A25
  • DOI: https://doi.org/10.1090/S0025-5718-1980-0583519-8
  • MathSciNet review: 583519